# SDR 95FDEA00245

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Fitting
- Part number: 651648210
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER TAB ACTUATING ROD SUPPORT FITTING IS CRACKED.  REMOVED AND REPLACED CRACKED UPPER RUDDER TAB ACTUATING ROD SUPPORT FITTING.
